# SDR FDEA202110252612

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Location: N/A
- Component: Slat
- Component part number: 114N4002147A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 SLAT EDGE FOUND DISBONDED DURING ULTRASONIC TEST REMOVED AND REPLACED #1 SLAT , OPS CHECK GOOD IAW B757 AMM 27-81-02-4
